domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 6 of 6

Thread: Tiny marbe sized lump does not go away with letro!

  1. #1

    Unhappy Tiny marbe sized lump does not go away with letro!

    hey!

    I got gyno lumps when i entered pct even after using 12.5mg aromasin with nolva and clomid. The left nipple wasnt that bad but it was puffy. the right nipple had a marbe to coin sized lump and i freaked out. i have treated gyno on cycle before with just nolva at 30mg/day but now i got lumps even when on serms and ai. i upped the aromasin to 25mg/day but it didnt work. the gyno had been there now for about 2-3 weeks. so i dropped the aromasin for some pharmacy grade letro. i used the shotgun blast method and started directly at 2.5mg ed. i ran the letro+nolva and clomid for about a week since letro takes time to stabalize and then dropped the serms as they hinder the blood levels of letro. i ran the letro 2.5mg ed for about 4-5 weeks and saw just a tiny improvement in size of the lump. honeslty i dont even feel the side effects of the high dose of letro other than my sex drive has gone down drastically and i piss very often.i also dropped my bf from 13 to 9% which took away a lot of chest fat and now i just had puffy nipples and lumps. i just started a very mild cycle of 250mg test e and 150mg npp per week since i was on the baddest ai available so i though that wouldnt be a problem. 1 week into the cycle my lumps are intact and havnt changed a bit, no joint pain no lethargy whatsoever. after 5 weeks of letro i saw only minor improvement. i can run the letro for as long as i want i have a lot of pharmacy letro available. but will it be beneficial? should i taper down and switch to aromasin now? should i use ralox or nolva? can i introduce just 20mg dbol while on letro?. i know starting a cycle with pre existing gyno is a bad idea but i really had to because of my photoshoot and i thought its getting better slowly so ill be okay. what do i do? please help!!!!!!!! i want to get rid of it.

  2. #2
    Get bloodwork done bro. It's important to know whether this gyno is estrogen or prolactin related. Are you using prolactin protection? That could be your problem. And don't ever use nolva while on a nandrolone like NPP. It can make things worse

  3. #3
    I think i dont have prolactin gyno as the previous cycle was only 500mg test e pw and nothing else. I have just started taking the npp and im running 0.25x2 pw of caber. Can i run raloxifene on and after cycle if i have estrogen gyno?

  4. #4
    i guess you are not listening... IF YOU ADDRESS THE WRONG PROBLEM YOU CAN MAKE THINGS WORSE... you dont go on how you FEEL dude... im certainly not going to advise you to do something without straight facts... you are going to end up making things worse on yourself




  5. #5
    Firstly, no hate but I do not see any reason to use letro and dbol together.
    Dbol is only going to make your gyno problem worse than it is and you may end up getting them removed via surgery.
    Secondly, you used NPP even when you had gyno which is a big blunder. Gyno is a sureshot sign of something wrong.
    Get your bloodwork (without SERMS and AI). It may very well be a prolactin issue and you are going to increase it exponentially by using SERMS.
    And man letro literally kills your manhood. Why do you insist on using it for so long? It will kill your sex drive and mess up with your lipids.
    Just get your bloodwork and ask Dylan. STOP guessing and harming yourself more. It may be too late bro because gyno and nandrolones are no joke. One wrong cycle and it may be nearly impossible to recover perfectly. Wish you luck.

  6. #6
    Quote Originally Posted by Mrchemist View Post
    Firstly, no hate but I do not see any reason to use letro and dbol together.
    Dbol is only going to make your gyno problem worse than it is and you may end up getting them removed via surgery.
    Secondly, you used NPP even when you had gyno which is a big blunder. Gyno is a sureshot sign of something wrong.
    Get your bloodwork (without SERMS and AI). It may very well be a prolactin issue and you are going to increase it exponentially by using SERMS.
    And man letro literally kills your manhood. Why do you insist on using it for so long? It will kill your sex drive and mess up with your lipids.
    Just get your bloodwork and ask Dylan. STOP guessing and harming yourself more. It may be too late bro because gyno and nandrolones are no joke. One wrong cycle and it may be nearly impossible to recover perfectly. Wish you luck.
    this is really good and strong advice right here that i would HIGHLY recommend you listen to and follow




Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •